# SDR ASAA2018090526008

- Difficulty date: September 4, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 21,486 hours, 7,100 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

VTK MSG FOLLOWED BY MAP MSG DISPLAYED ON FO'S NAV DISPLAY. FMC SINGLE OPERATING MSG ON FMC SCRATCHPAD. RIGHT FMC FAILED. GROUNDED - YES. ACCOMPLISHED FIM 34-61 TASK 836. DUAL FMC OPERATION RESTORED. OPS CHECK NORMAL.
